# SDR SWAA2022071115153

- Difficulty date: June 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1670
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACK M01670 LH SIDE AT PASSENGER CABIN (1 EA) 2022-307192 / [01] REPLACED EMERGENCY LIGHT BATTERY PACK M01670 LH SIDE AT PASSENGER CABIN (1 EA) IAW BOEING 737-700 AMM 33-51-06-960-805;[02] CORRECTED STEP 1. REPLACED EMERGENCY LIGHT BATTERY PACK M01670 LH SIDE AT PASSENGER CABIN (1 EA) IAW BOEING 737-700 AMM 33-51-06-960-805 TEST IS GOOD;[03] CERTIFIED WORK PERFORMED.
